MathSciNet Relay Station
MathSciNet bibliographic data
MR2755687 (2012a:11167) 11R04 (11R32)
Checcoli, Sara; Zannier, Umberto On fields of algebraic numbers with bounded local degrees. C. R. Math. Acad. Sci. Paris 349 (2011), no. 1-2, 11–14.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement